Pacific Journal of Mathematics

A topological characterization of Gleason parts.

John Garnett

Article information

Source
Pacific J. Math., Volume 20, Number 1 (1967), 59-63.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992968

Mathematical Reviews number (MathSciNet)
MR0205107

Zentralblatt MATH identifier
0145.38701

Subjects
Primary: 46.55

Citation

Garnett, John. A topological characterization of Gleason parts. Pacific J. Math. 20 (1967), no. 1, 59--63. https://projecteuclid.org/euclid.pjm/1102992968


Export citation

References

  • [1] R. Arens, and I. M. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. 81 (1956), 379-395.
  • [2] E. Bishop, Representing measures for points in a uniform algebra, Bull. Amer. Math. Soc. 70 (1964), 121-122.
  • [3] J. Garnett, Disconnected Gleason parts, Bull. Amer. Math. Soc. 72 (1966).
  • [4] A. Gleason, Function algebras,Seminars on analytic functions, Vol. 2, Inst. for Advanced Study, Princeton, N. J., 1957.
  • [5] K. Hoffman, Analytic functions and logmodular Banach algebras,Acta Math. 108 (1962), 271-317.
  • [6] M. A. Naimark, Normed rings, P. Noordhoff, Groningen, 1959.
  • [7] J. Wermer, Dirichlet algebras,Duke Math. J. 27 (1960), 373-382.
  • [8] J. Wermer,Banach algebras and analytic functions, Advances in Math., Academic Press, New York, 1961.